MATHEMATICA BOHEMICA, Vol. 126, No. 2, pp. 483-492 (2001)

A priori estimates of solutions of superlinear problems

Pavol Quittner

Pavol Quittner, Institute of Applied Mathematics, Comenius University, Mlynska dolina, 842 48 Bratislava, Slovakia, e-mail:

Abstract: In this survey we consider superlinear parabolic problems which possess both blowing-up and global solutions and we study a priori estimates of global solutions.

Keywords: a priori estimate, global existence, parabolic equation, superlinear nonlinearity

Classification (MSC2000): 35B45, 35K60, 35J65

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition